# SDR DALA2022052303518

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,192 hours, 29,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8642161) DURING INSPECTION FOUND RT DOOR AND SEATS 1 THROUGH 10 EMERGENCY LIGHTS INOP. ALL OTHER SEATS SATISFACTORY. REMOVED AND REPLACED BATTERY PACK PER B737 AMM 33-51. LIGHTS OPERATIONAL BUT PUSH TO TEST BUTTON ON POWER SUPPLY UNIT INOP. REMOVED AND REPLACED POWER SUPPLY UNIT PER B 737 AMM 33-51.
